MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, ONESTEP COMPLETE, SINGLE, R SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

BIO-DETEK INCORPORATED ELECTRODES, ONESTEP COMPLETE, SINGLE, R SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 8900-0224-01
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated defibrillator failed self test.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.

Brand Name
ELECTRODES, ONESTEP COMPLETE, SINGLE, R SERIES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
+1(401)729-1400
MDR Report Key50612234
Report Number1218058-2026-00132
Device Sequence Number10710947
Product Code MKJ
UDI-Device Identifier00847946016272
UDI-Public(01)00847946016272(17)270618(10)2525K
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8900-0224-01
Device Lot Number2525K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown